# SDR UHLA2014011300032

- Difficulty date: January 13, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 26,225 hours, 16,252 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON WING STUB REAR VAPOR BARRIER ASSY AROUND BOLT HEADS.  REMOVED, FABRICATED, REPLACED NEW WING STUB REAR VAPOR BARRIER.  PN 170-30726-003, 170-30636-003.
